# SDR UIEA2025030800242

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195817BR
- Part serial: 0552
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITER POSITION FLAPS M489 LOW INSULATION RESISTANCE.( FLAP POSITION TRANSMITTER M489 WAS REPLACED IAW AMM 27-51-45-422-030 REV 144. FLAP POSITION TRANSMITTER M489 ADJUSTED AND TEST PERFORMED IAW AMM 27-51-45-822-161 REV 144. NO FURTHER DEFECTS NOTED. )
